DOI 10.1007/s00105-025-05542-9
[Severe anaphylaxis following administration of omalizumab].
Аннотация
A patient with chronic spontaneous urticaria (CSU) received treatment with the monoclonal antibody omalizumab, which resulted in significant clinical improvement but repeatedly triggered severe anaphylactic reactions. These occurred both after administration of the medication and during a prick test. The exact mechanisms behind the reactions are unclear; possible causes could include additives such as polysorbate 20 or specific antibodies. The case highlights the rare but serious risk of anaphylaxis with omalizumab and emphasizes the need for close monitoring and emergency preparedness.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.